Delays-Dependent Region Partitioning Approach for Stability Criterion of Linear Systems with Multiple Time-Varying Delays

This paper considers a delay-dependent stability criterion for linear systems with multiple time-varying delays. To exploit all possible information for the relationships among the marginally delayed states (x(t−τiM), x(t−τi+1M)), the exactly delayed states (x(t−τi(t)),x(t−τi+1(t))), and the current state x(t) for each pair (i,i+1) of time-varying delays, a delays-dependent region partitioning approach in double integral terms is proposed. By applying the Wirtinger-based integral inequality and the reciprocally convex approach to terms resulted from the region partitioning, a stability criterion is derived in terms of linear matrix inequalities. Numerical examples show that the resulting criterion outperforms the existing one in literature.
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Issue Date
2018-01
Language
English
Citation

AUTOMATICA, v.87, pp.389 - 394

ISSN
0005-1098
URI
http://hdl.handle.net/10203/227494
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 13
  • Download : 0
  • Cited 0 times in thomson ci

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0